March 2019, 24(3): 1243-1258. doi: 10.3934/dcdsb.2019014

Quasi-optimal control with a general quadratic criterion in a special norm for systems described by parabolic-hyperbolic equations with non-local boundary conditions

1. 

Department of Mathematical Modelling of Economic System, Igor Sikorsky Kyiv Polytechnic Institute, 37, Peremohy ave., 03056, Kyiv, Ukraine

2. 

Faculty of Computer Science and Cybernetics, Taras Shevchenko National University of Kyiv, Volodymyrska Str. 60, 01033, Kyiv, Ukraine

* Corresponding author: I. O. Pyshnograiev

Received  November 2017 Revised  March 2018 Published  January 2019

In this work, we consider a dynamical system generated by a parabolic-hyperbolic equation with non-local boundary conditions. The optimal control problem for this system is studied using a notion of quasi-optimal solution. Existence and uniqueness of quasi-optimal control are proved.

Citation: Volodymyr O. Kapustyan, Ivan O. Pyshnograiev, Olena A. Kapustian. Quasi-optimal control with a general quadratic criterion in a special norm for systems described by parabolic-hyperbolic equations with non-local boundary conditions. Discrete & Continuous Dynamical Systems - B, 2019, 24 (3) : 1243-1258. doi: 10.3934/dcdsb.2019014
References:
[1]

A. I. Egorov, Optimal Control for Linear Systems, Kyiv, Naukova dumka, 1988.

[2]

V. O. Kapustyan and I. O. Pyshnograiev, The conditions of existence and uniqueness of the solution of a parabolic-hyperbolic equation with nonlocal boundary conditions (Ukrainian), Science News NTUU ``KPI", 4 (2012), 72-86.

[3]

V. O. Kapustyan and I. O. Pyshnograiev, Distributed control with the general quadratic criterion in a special norm for systems described by parabolic-hyperbolic equations with nonlocal boundary conditions, Cybernetics and Systems Analysis, 51 (2015), 438-447. doi: 10.1007/s10559-015-9735-8.

[4]

V. O. Kapustyan and I. O. Pyshnograiev, Approximate optimal control for parabolic-hyperbolic equations with nonlocal boundary conditions and general quadratic quality criterion, Advances in Dynamical Systems and Control. Springer International Publishing, 69 (2016), 387-401.

[5]

V. O. KapustyanO. A. Kapustian and O. K. Mazur, Problem of optimal control for the Poisson equation with nonlocal boundary conditions, Journal of Mathematical Sciences, 201 (2014), 325-334. doi: 10.1007/s10958-014-1992-y.

[6]

V. O. KapustyanO. V. KapustyanO. A. Kapustian and O. K. Mazur, The optimal control problem for parabolic equation with nonlocal boundary conditions in circular sector, Continuous and Distributed Systems II. Springer International Publishing, 30 (2015), 297-314. doi: 10.1007/978-3-319-19075-4_18.

[7]

V. S. Mel'nik and M. Z. Zgurovsky, Nonlinear Analysis and Control of Physical Processes and Fields, Berlin, Springer, 2004. doi: 10.1007/978-3-642-18770-4.

[8]

M. Yu. Romanovsky and Yu. M. Romanovsky, Introduction to Econophysics. Statistical and Dynamic Models, Moscow, IKI, 2012.

[9]

P. N. Vabishchevich and A. A. Samarskii, Solving the problems of the dynamics of an incompressible fluid with alternating viscosity, Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, 12 (2000), 1813-1822.

[10]

F. P. Vasil'ev, Numerical Methods of Solving Extremal Problems, Nauka, Moscow, 1980.

[11]

L. A. Zolina, On a boundary-value problem for a model equation of hyperbolas-parabolic type, Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, 6 (1966), 991-1001.

show all references

References:
[1]

A. I. Egorov, Optimal Control for Linear Systems, Kyiv, Naukova dumka, 1988.

[2]

V. O. Kapustyan and I. O. Pyshnograiev, The conditions of existence and uniqueness of the solution of a parabolic-hyperbolic equation with nonlocal boundary conditions (Ukrainian), Science News NTUU ``KPI", 4 (2012), 72-86.

[3]

V. O. Kapustyan and I. O. Pyshnograiev, Distributed control with the general quadratic criterion in a special norm for systems described by parabolic-hyperbolic equations with nonlocal boundary conditions, Cybernetics and Systems Analysis, 51 (2015), 438-447. doi: 10.1007/s10559-015-9735-8.

[4]

V. O. Kapustyan and I. O. Pyshnograiev, Approximate optimal control for parabolic-hyperbolic equations with nonlocal boundary conditions and general quadratic quality criterion, Advances in Dynamical Systems and Control. Springer International Publishing, 69 (2016), 387-401.

[5]

V. O. KapustyanO. A. Kapustian and O. K. Mazur, Problem of optimal control for the Poisson equation with nonlocal boundary conditions, Journal of Mathematical Sciences, 201 (2014), 325-334. doi: 10.1007/s10958-014-1992-y.

[6]

V. O. KapustyanO. V. KapustyanO. A. Kapustian and O. K. Mazur, The optimal control problem for parabolic equation with nonlocal boundary conditions in circular sector, Continuous and Distributed Systems II. Springer International Publishing, 30 (2015), 297-314. doi: 10.1007/978-3-319-19075-4_18.

[7]

V. S. Mel'nik and M. Z. Zgurovsky, Nonlinear Analysis and Control of Physical Processes and Fields, Berlin, Springer, 2004. doi: 10.1007/978-3-642-18770-4.

[8]

M. Yu. Romanovsky and Yu. M. Romanovsky, Introduction to Econophysics. Statistical and Dynamic Models, Moscow, IKI, 2012.

[9]

P. N. Vabishchevich and A. A. Samarskii, Solving the problems of the dynamics of an incompressible fluid with alternating viscosity, Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, 12 (2000), 1813-1822.

[10]

F. P. Vasil'ev, Numerical Methods of Solving Extremal Problems, Nauka, Moscow, 1980.

[11]

L. A. Zolina, On a boundary-value problem for a model equation of hyperbolas-parabolic type, Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, 6 (1966), 991-1001.

[1]

Rafael Abreu, Cristian Morales-Rodrigo, Antonio Suárez. Some eigenvalue problems with non-local boundary conditions and applications. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2465-2474. doi: 10.3934/cpaa.2014.13.2465

[2]

Nikolai Dokuchaev. On forward and backward SPDEs with non-local boundary conditions. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5335-5351. doi: 10.3934/dcds.2015.35.5335

[3]

Lu Yang, Meihua Yang, Peter E. Kloeden. Pullback attractors for non-autonomous quasi-linear parabolic equations with dynamical boundary conditions. Discrete & Continuous Dynamical Systems - B, 2012, 17 (7) : 2635-2651. doi: 10.3934/dcdsb.2012.17.2635

[4]

Zhaoquan Xu, Jiying Ma. Monotonicity, asymptotics and uniqueness of travelling wave solution of a non-local delayed lattice dynamical system. Discrete & Continuous Dynamical Systems - A, 2015, 35 (10) : 5107-5131. doi: 10.3934/dcds.2015.35.5107

[5]

Alessio Fiscella, Enzo Vitillaro. Local Hadamard well--posedness and blow--up for reaction--diffusion equations with non--linear dynamical boundary conditions. Discrete & Continuous Dynamical Systems - A, 2013, 33 (11&12) : 5015-5047. doi: 10.3934/dcds.2013.33.5015

[6]

Lucas Bonifacius, Ira Neitzel. Second order optimality conditions for optimal control of quasilinear parabolic equations. Mathematical Control & Related Fields, 2018, 8 (1) : 1-34. doi: 10.3934/mcrf.2018001

[7]

Kareem T. Elgindy. Optimal control of a parabolic distributed parameter system using a fully exponentially convergent barycentric shifted gegenbauer integral pseudospectral method. Journal of Industrial & Management Optimization, 2018, 14 (2) : 473-496. doi: 10.3934/jimo.2017056

[8]

Walter Allegretto, Yanping Lin, Shuqing Ma. On the box method for a non-local parabolic variational inequality. Discrete & Continuous Dynamical Systems - B, 2001, 1 (1) : 71-88. doi: 10.3934/dcdsb.2001.1.71

[9]

Getachew K. Befekadu, Eduardo L. Pasiliao. On the hierarchical optimal control of a chain of distributed systems. Journal of Dynamics & Games, 2015, 2 (2) : 187-199. doi: 10.3934/jdg.2015.2.187

[10]

Shu Luan. On the existence of optimal control for semilinear elliptic equations with nonlinear neumann boundary conditions. Mathematical Control & Related Fields, 2017, 7 (3) : 493-506. doi: 10.3934/mcrf.2017018

[11]

Stig-Olof Londen, Hana Petzeltová. Convergence of solutions of a non-local phase-field system. Discrete & Continuous Dynamical Systems - S, 2011, 4 (3) : 653-670. doi: 10.3934/dcdss.2011.4.653

[12]

Hongjie Dong, Doyoon Kim. Schauder estimates for a class of non-local elliptic equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (6) : 2319-2347. doi: 10.3934/dcds.2013.33.2319

[13]

A. V. Bobylev, Vladimir Dorodnitsyn. Symmetries of evolution equations with non-local operators and applications to the Boltzmann equation. Discrete & Continuous Dynamical Systems - A, 2009, 24 (1) : 35-57. doi: 10.3934/dcds.2009.24.35

[14]

Yuanhong Wei, Xifeng Su. On a class of non-local elliptic equations with asymptotically linear term. Discrete & Continuous Dynamical Systems - A, 2018, 38 (12) : 6287-6304. doi: 10.3934/dcds.2018154

[15]

William G. Litvinov. Optimal control of electrorheological clutch described by nonlinear parabolic equation with nonlocal boundary conditions. Journal of Industrial & Management Optimization, 2011, 7 (2) : 291-315. doi: 10.3934/jimo.2011.7.291

[16]

Qinqin Zhang. Homoclinic orbits for discrete Hamiltonian systems with local super-quadratic conditions. Communications on Pure & Applied Analysis, 2019, 18 (1) : 425-434. doi: 10.3934/cpaa.2019021

[17]

Ciro D'Apice, Olha P. Kupenko, Rosanna Manzo. On boundary optimal control problem for an arterial system: First-order optimality conditions. Networks & Heterogeneous Media, 2018, 13 (4) : 585-607. doi: 10.3934/nhm.2018027

[18]

Elena Goncharova, Maxim Staritsyn. Optimal control of dynamical systems with polynomial impulses. Discrete & Continuous Dynamical Systems - A, 2015, 35 (9) : 4367-4384. doi: 10.3934/dcds.2015.35.4367

[19]

Igor Chueshov, Björn Schmalfuss. Qualitative behavior of a class of stochastic parabolic PDEs with dynamical boundary conditions. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2&3) : 315-338. doi: 10.3934/dcds.2007.18.315

[20]

Lahcen Maniar, Martin Meyries, Roland Schnaubelt. Null controllability for parabolic equations with dynamic boundary conditions. Evolution Equations & Control Theory, 2017, 6 (3) : 381-407. doi: 10.3934/eect.2017020

2017 Impact Factor: 0.972

Article outline

[Back to Top]